# SDR SWAA2021041459525

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 727B-847 LBL24 WL157 FLOOR TO SIDEWALL PANEL SUPPORT SEVERAL AREAS HAS CORROSIONS. / REMOVED AND INSTALLED NEW ACB FLOOR TO SIDEWALL PANEL SUPPORT AT B.S. 727-847 LBL 24 WL 157 ITEM # 7532037 IAW SRM 53-00-53-1A-2; SRM 51-40-02-0G-0 DWG # 146A7500; DWG # 146A7502; AIPC 53-42-51-06 57319U 30MAR.21
